# SDR SIMA20190220002

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,048 hours, 32,395 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2485
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

E1 A/ICE FAIL ON EICAS-ENG AIR INLET STAYS OPEN. E1 A/ICE DEFERRED AS PER MEL 30-11 AUT 020727DM-C. M PROCEDURE C/W.   C/W FIM TASK 30-21-00-810-801-A FOR ENG 1 A/ICE VLV FAIL ON CMC 2X.  RAR ENG1 A/ICE VALVE IAW EMB AMM 30-21-01 AND ENG1 PRESSURE TRANSDUCER IAW EMB AMM 30-21-06.  OPCS GOOD IAW ETN-EM-30-041, EMB AMM 30-00-00-700-802-A.  OPC OF ENGINE A/I SYSTEM GOOD IAW EMB AMM 30-21-00.  NO DEFECTS NOTED AT THIS TIME.
